Couldn't find what you looking for?

TRY OUR SEARCH!

Recently I found out that I had Chlamydia and got treated for it, I took this medication where you take four pills and the infection is gone within two weeks. That day after I took the medication I had sex with my boyfriend with a condom (my boyfriend and I got tested the same day, the clinic never called him back) but he was the only guy i had sex with since we started going out. Anyways a few days ago it started itching down there and today I discharged a lot and it was clumpy. This is the second week and it should have cleared up. Is it possible that I still have this infection or did my discharge changed because of the medication?

Loading...

It could be a yeast infection. Antibiotics can cause yeast infections that's why it's good to take acidophilus to balance your system.
Reply

Loading...

yea the chlamydia antibiotic can give a yeast infection. probably what it is
Reply

Loading...

When i took a test it came back positive me and my boyfriend took our dosage but i only took 2 tablets! and he took 4, but we do live in different towns.
Did my doctor give me the right medication?
Reply

Loading...

your doctor gave you the correct treatment just your was the 500mg instead of 250mg thats why you only took two tablets do not worry you have been treated and the infection should be gone.
Reply

Loading...

I just got into a relationship, and I realized the second third time we had sex without a condom my discharge was white, thick, clumpy, and had a foul smell. During this time i just found out that I had a small fibroid behind my uterus, so some syptoms like random pelvic pain, back pain, was 2 syptoms that is shared between chlamydia and a firbroid. I believed this guy wouldnt give me anything but you never know. I googled my symptoms which led me to believe that I caught an STI. I got tested and was told I was positive for Chlaymidia. Which was last friday. I was prescribed 4 pink pills. It will be a full week in 2 days and I haven't seen a change. My discharge is still the same and i'm really worried.
Reply

Loading...

I was treated for the same infection only to find out I had a cyst and multiple fibroid I got tested for yeast infection and it came back negative. I am still having a white thick discharge.The doctor said it could be the abouve ailment. Everytime I have sex with my boyfriend he discharge in me.The discharge tends to have a very high odor and looks yelloish when he discharge in me. So you should do an ultra sound to see if you may have a cyst
Reply

Loading...

My doc told me to wait 7days before having sex after I took the medication, And I took 4 pink pills
Reply

Loading...

i got my tests back, i was positive for chlamydia and i had a yeast infection. my doctor prescribed me pills, i took my yeast infection pill first then my chlymedia pills, (take 2 a day, for 10 days) its been 2 and a half weeks, and im still discharging alot, everyday, i walk, i discharge, i cough, i discharge, when i wake up i discharge alot. what is wrong with me? i read that my vagina is cleaning it self, but its just not normal at all. i went back to the doctor and got another yest infection pill couple days ago, the symptoms should be gone, but there not! i need help. please someome!!!!!!!!
Reply

Loading...

Same thing happened to me my pills were 500 mg his were 250.
Reply

Loading...

hi we have the same problem. what is the diagnosis to you?
Reply

Loading...